Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of oscillatory solutions for the equation $ d\sp{2}y/dt\sp{2}+q(t)y\sp{r}=0,\,0<r<1$


Author: Kuo Liang Chiou
Journal: Proc. Amer. Math. Soc. 35 (1972), 120-122
MSC: Primary 34C15
DOI: https://doi.org/10.1090/S0002-9939-1972-0301292-2
MathSciNet review: 0301292
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives sufficient conditions for the existence of oscillatory solutions in the sublinear case of the second order differential equation $ {d^2}y/d{t^2} + q(t){y^r} = 0$, where $ q(t)$ is non-negative and continuous and $ 0 < r < 1$. We use the technique of [3, Theorem 3.1] and obtain a result which extends [2, Corollary 1], [3, Theorem 3.1], and [3, Theorem 3.2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C15

Retrieve articles in all journals with MSC: 34C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301292-2
Keywords: Oscillation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society